# SDR AALA201911189022

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 25,864 hours, 21,591 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 19031267022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT WING LEADING EDGE RIB AT RIB 17,  YA -8551 AND X15256. REPLACED RIB PER SRM 51-43-04 AND 51-41-02.
